On the solvability of a finite group with $S$-seminormal Schmidt subgroups

  • E. V. Zubei
  • V. N. Knyagina
  • V. S. Monakhov


A finite nonnilpotent group is called a Schmidt group if all its proper subgroups are nilpotent. A subgroup $A$ is called $S$-seminormal (or $SS$-permutable) in a finite group $G$ if there is a subgroup B such that $G = AB$ and $A$ is permutable with every Sylow subgroup of B. We establish the criteria of solvability and $\pi$ -solvability of finite groups in which some Schmidt subgroups are $S$-seminormal. In particular, we prove the solvability of a finite group in which all supersoluble Schmidt subgroups of even order are $S$-seminormal.
How to Cite
Zubei, E. V., V. N. Knyagina, and V. S. Monakhov. “On the Solvability of a Finite Group with $S$-Seminormal Schmidt Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 11, Nov. 2018, pp. 1511-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1654.
Research articles